Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sharp pain in abdomen, diarrhoea. Had inserted Mirena. Is it related?

I had my Mirena placed about a month ago. Started my period about two weeks ago accompanied with diarrhea . Now I have horrible abdominal pain (suprapubic to epigastric that feels like I am being stabbed and cut upwards with a knife). That is the really bad sharp pain but I also have a persistant pain in this area along with nausea and the feeling of vomitting but none as of yet. Can any of this be caused by the Mirena or could it just be coincedence that it all started shortly after having my IUD placed?
Asked On : Sat, 10 Nov 2012
Answers:  0 Views:  56 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor